Alert archive / Texas / High Wind Warnings in 2013

High Wind Warning 6, NWS Lubbock, TX

June 3, 20137 counties in Texas

NWS Lubbock, TX issued this high wind warning at Jun 3, 2013, 3:15 AM CDT for 7 counties in Texas. It was in force for 3 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 3, 2013, 3:15 AM CDT (08:15 UTC)
Expired
Jun 3, 2013, 6:32 AM CDT
In force
3 hr
Issued by
NWS Lubbock, TX

Counties Briscoe County, TX, Castro County, TX, Floyd County, TX, Hale County, TX, Lamb County, TX, Lubbock County, TX, Swisher County, TX

The radar

The Lubbock radar (KLBB), 61 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 3:35 AM CDTNON-TSTM WND GST 682 Ene Tulia, TXSEVERE WIND GUSTS FROM 0300 TO 0345 CDT. WEST TEXAS MESONET REPORT.
Jun 3, 3:40 AM CDTNON-TSTM WND GST 683 N Hart, TXSEVERE WIND GUSTS FROM 0335 TO 0355 CDT. ANOTHER SEVERE GUST AT 415 CDT. WEST TEXAS MESONET REPORT.
Jun 3, 4:14 AM CDTNON-TSTM WND GST 61Happy, TXSCHOOLNET OBSERVATION AT HAPPY HIGH SCHOOL.
Jun 3, 4:17 AM CDTNON-TSTM WND GST 692 Nw Kress, TXWAKE LOW HIGH WIND GUST FROM SSW. MEASURED BY AG SPRAY STATION.
Jun 3, 4:30 AM CDTNON-TSTM WND GST 69Silverton, TXSCHOOLNET OBSERVATION AT SILVERTON HS.
Jun 3, 4:45 AM CDTNON-TSTM WND GST 657 Ese Silverton, TXSEVERE WIND GUSTS FROM 0440 TO 0455 CDT. WEST TEXAS MESONET REPORT.
Jun 3, 5:00 AM CDTNON-TSTM WND GST 601 Ssw Lubbock, TX20-FOOT TREE UPROOTED AND SEVERAL 2-3 INCH DIAMETER BRANCHES DOWN. POWER OUTAGE. TIME ESTIMATED.
Jun 3, 6:00 AM CDTNON-TSTM WND GST 553 Sw Lubbock, TXASSOCIATED WITH HEAT BURST OVER LUBBOCK
Jun 3, 6:00 AM CDTNON-TSTM WND GST 601 Ssw Lubbock, TX20-FOOT TREE UPROOTED AND SEVERAL 2-3 INCH DIAMETER BRANCHES DOWN. POWER OUTAGE. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3007 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WWUS74 KLUB 030815
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
315 AM CDT MON JUN 3 2013

TXZ022-023-028-029-031000-
/O.NEW.KLUB.HW.W.0006.130603T0815Z-130603T1000Z/
CASTRO-SWISHER-LAMB-HALE-
INCLUDING THE CITIES OF...DIMMITT...HART...TULIA...LITTLEFIELD...
OLTON...PLAINVIEW
315 AM CDT MON JUN 3 2013

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING. 

* WINDS...STRONG WINDS SUSTAINED AT 40 TO 50 MPH...WITH GUSTS AS
  HIGH AS 70 MPH WILL OCCUR ALONG THE BACK EDGE OF DECAYING
  SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHWEST TEXAS PANHANDLE
  INTO THE NORTH CENTRAL SOUTH PLAINS.

* TIMING...THE WINDS WILL GRADUALLY WEAKEN AS THE SHOWER FURTHER
  DISSIPATE EARLY THIS MORNING.

* IMPACTS...THE WINDS WILL MAKE DRIVING HIGH-PROFILE VEHICLES
  DIFFICULT. THE STRONGEST GUSTS MAY ALSO CAUSE MINOR DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
3 follow-up statements
669 
WWUS74 KLUB 030958
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
458 AM CDT MON JUN 3 2013

TXZ024-030-031200-
/O.EXB.KLUB.HW.W.0006.000000T0000Z-130603T1200Z/
BRISCOE-FLOYD-
INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...FLOYDADA...
LOCKNEY
458 AM CDT MON JUN 3 2013

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

* WINDS...WINDS SUSTAINED AT 40 TO 50 MPH...WITH GUSTS AS HIGH AS
  70 MPH WILL OCCUR ALONG THE BACK EDGE OF DECAYING SHOWERS ACROSS
  THE SOUTHERN TEXAS PANHANDLE INTO THE NORTH-CENTRAL SOUTH
  PLAINS.

* TIMING...THE WINDS WILL GRADUALLY WEAKEN AS THE SHOWER FURTHER 
  DISSIPATE EARLY THIS MORNING. 

* IMPACTS...THE WINDS WILL MAKE DRIVING HIGH-PROFILE VEHICLES
  DIFFICULT. THE STRONGEST GUSTS MAY ALSO CAUSE MINOR STRUCTURAL
  DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ022-023-028-029-031200-
/O.EXT.KLUB.HW.W.0006.000000T0000Z-130603T1200Z/
CASTRO-SWISHER-LAMB-HALE-
INCLUDING THE CITIES OF...DIMMITT...HART...TULIA...LITTLEFIELD...
OLTON...PLAINVIEW
458 AM CDT MON JUN 3 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WINDS...SUSTAINED AT 40 TO 50 MPH...WITH GUSTS AS HIGH AS 70 MPH
  WILL OCCUR ALONG THE BACK EDGE OF DECAYING SHOWERS ACROSS THE
  SOUTHERN TEXAS PANHANDLE INTO THE NORTH-CENTRAL SOUTH PLAINS.

* TIMING...THE WINDS WILL GRADUALLY WEAKEN AS THE SHOWER FURTHER 
  DISSIPATE EARLY THIS MORNING. 

* IMPACTS...THE WINDS WILL MAKE DRIVING HIGH-PROFILE VEHICLES
  DIFFICULT. THE STRONGEST GUSTS MAY ALSO CAUSE MINOR STRUCTURAL
  DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
507 
WWUS74 KLUB 031054
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
554 AM CDT MON JUN 3 2013

TXZ035-031200-
/O.EXA.KLUB.HW.W.0006.000000T0000Z-130603T1200Z/
LUBBOCK-
INCLUDING THE CITIES OF...LUBBOCK...SLATON...WOLFFORTH
554 AM CDT MON JUN 3 2013

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

* WINDS...WINDS SUSTAINED AT 40 TO 50 MPH...WITH GUSTS AS HIGH AS
  70 MPH WILL OCCUR UNDER A DECAYING SHOWER ACROSS THE CENTRAL
  SOUTH PLAINS.

* TIMING...THE WINDS WILL GRADUALLY WEAKEN AS THE SHOWER FURTHER 
  DISSIPATE EARLY THIS MORNING. 

* IMPACTS...THE WINDS WILL MAKE DRIVING HIGH-PROFILE VEHICLES 
  DIFFICULT. THE STRONGEST GUSTS MAY ALSO CAUSE MINOR STRUCTURAL 
  DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ022>024-028>030-031200-
/O.CON.KLUB.HW.W.0006.000000T0000Z-130603T1200Z/
CASTRO-SWISHER-BRISCOE-LAMB-HALE-FLOYD-
INCLUDING THE CITIES OF...DIMMITT...HART...TULIA...SILVERTON...
QUITAQUE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY
554 AM CDT MON JUN 3 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS...SUSTAINED AT 40 TO 50 MPH...WITH GUSTS AS HIGH AS 70 
  MPH WILL OCCUR ALONG THE BACK EDGE OF DECAYING SHOWERS ACROSS 
  THE SOUTHERN TEXAS PANHANDLE INTO THE NORTH-CENTRAL SOUTH 
  PLAINS. 

* TIMING...THE WINDS WILL GRADUALLY WEAKEN AS THE SHOWER FURTHER 
  DISSIPATE EARLY THIS MORNING. 

* IMPACTS...THE WINDS WILL MAKE DRIVING HIGH-PROFILE VEHICLES 
  DIFFICULT. THE STRONGEST GUSTS MAY ALSO CAUSE MINOR STRUCTURAL 
  DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
990 
WWUS74 KLUB 031132 AAB
NPWLUB

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
632 AM CDT MON JUN 3 2013

TXZ022>024-028>030-035-031245-
/O.CAN.KLUB.HW.W.0006.000000T0000Z-130603T1200Z/
CASTRO-SWISHER-BRISCOE-LAMB-HALE-FLOYD-LUBBOCK-
INCLUDING THE CITIES OF...DIMMITT...HART...TULIA...SILVERTON...
QUITAQUE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
LUBBOCK...SLATON...WOLFFORTH
632 AM CDT MON JUN 3 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS WERE GRADUALLY WEAKENING EARLY THIS MORNING AND ARE NO
LONGER SEVERE. THUS...THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Jun 2, 11:31 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jun 2, 11:31 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1131 PM CDT SUN JUN 2 2013

.AVIATION...
COMPLEX OF STRONG AND SEVERE TSRA FROM CLOVIS SOUTHWEST TO ROSWELL
SHOULD CONTINUE MOVING SOUTHEAST THRU 07Z AND INTO A STRENGTHENING
LOW LEVEL JET...BUT AN OVERALL DIMINISHING TREND IN COVERAGE AND
INTENSITY IS EXPECTED. BLDU IS LIKELY OCCURRING AHEAD OF THESE
STORMS ALONG AN OUTFLOW BOUNDARY AND THIS COULD CERTAINLY IMPACT
LBB NEAR 07Z WITH SOME LOWER VISBYS AND GUSTY WEST WINDS. HAVE
ALSO ADDED SOME -TSRA AROUND THIS TIME...BUT BLDU TENDS TO BE A
BETTER BET IN SITUATIONS OF COLLAPSING/DECAYING STORMS.

TSRA TO REMAIN TOO DISTANT FROM CDS OVERNIGHT...HOWEVER A SECOND
ROUND OF ISO-SCT TSRA SHOULD DEVELOP BY LATE MONDAY AFTN NEAR LBB
WITH SOME OF THIS ACTIVITY POSSIBLY THREATENING CDS THEREAFTER.
FOR NOW HAVE INSERTED CB MENTION AT LBB AT 22Z...BUT LATER TAFS
WILL FINE TUNE THIS THREAT ACCORDINGLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        60  96  60  98  64 /  30  20  10  10  10
TULIA         59  94  64  99  64 /  20  20  20  10  10
PLAINVIEW     62  94  65 100  65 /  20  20  20  10  10
LEVELLAND     63  94  65 101  66 /  30  20  20  10   0
LUBBOCK       64  95  66 102  67 /  20  20  20  10   0
DENVER CITY   64  95  65 102  66 /  30  20  20  10   0
BROWNFIELD    63  95  65 102  67 /  30  20  20  10   0
CHILDRESS     61  94  70 104  69 /  10  20  20  20  20
SPUR          63  94  67 104  69 /  20  20  20  10  10
ASPERMONT     64  95  70 105  70 /  10  20  10  20  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

93
Hazardous weather outlook, Jun 2, 11:33 AM CDT, 15 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1133 AM CDT SUN JUN 2 2013

TXZ021>044-031645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1133 AM CDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL COMPLEX OF THUNDERSTORMS MAY FORM IN EASTERN NEW MEXICO
AND ADVANCE INTO THE SOUTHWEST PANHANDLE OR WESTERN SOUTH PLAINS
LATE THIS EVENING. THE THUNDERSTORMS MAY BECOME BRIEFLY
STRONG...PRODUCING WIND GUSTS UP TO 50 MPH AND HAIL UP TO ONE-HALF
INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS MOST OF
THE AREA MONDAY AFTERNOON AND EVENING AS WELL AS ON TUESDAY...BUT
LIMITED TO THE FAR SOUTHEAST PANHANDLE AND NORTHERN ROLLING
PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

02

In the hours before

Special weather statement, Jun 3, 1:45 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
145 AM CDT MON JUN 3 2013

TXZ021>023-027-028-030745-
BAILEY-CASTRO-LAMB-PARMER-SWISHER-
145 AM CDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR LAMB...BAILEY...SWISHER...CASTRO
AND PARMER COUNTIES...

AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND WEST
TEXAS MESONET OBSERVATIONS INDICATED STRONG WINDS ALONG THE BACK
EDGE OF THUNDERSTORMS IN PARMER AND CASTRO COUNTIES. THROUGH 245 AM
CDT...WINDS SUSTAINED NEAR 40 MPH WITH GUSTS NEAR OR ABOVE 50 MPH
WILL BE POSSIBLE OVER MUCH OF PARMER AND CASTRO COUNTIES AS WELL AS
WESTERN SWISHER AND NORTHERN BAILEY AND NORTHERN LAMB COUNTIES.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STRONG WINDS HAVE PASSED.

LAT...LON 3475 10163 3432 10164 3432 10209 3417 10253
      3408 10304 3474 10303
TIME...MOT...LOC 0644Z 238DEG 11KT 3456 10224
Local storm report, Jun 3, 1:50 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
150 AM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND GST     7 WNW DENVER CITY       33.01N 102.94W
06/03/2013  M62 MPH          YOAKUM             TX   MESONET

            ALSO A GUST OF 58 MPH AT 0135 AM. WEST TEXAS MESONET
            REPORT.

&&

EVENT NUMBER LUB1300277

MCONDER
Special weather statement, Jun 3, 2:17 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
217 AM CDT MON JUN 3 2013

TXZ039-040-030745-
TERRY-YOAKUM-
217 AM CDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR FAR EASTERN YOAKUM AND SOUTHERN
TERRY  COUNTIES...

AT 213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF BROWNFIELD...MOVING EAST AT 30
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 55 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3297 10270 3320 10275 3327 10224 3296 10223
TIME...MOT...LOC 0716Z 267DEG 27KT 3307 10257
Special weather statement, Jun 3, 2:43 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
243 AM CDT MON JUN 3 2013

TXZ021>023-027-028-030815-
BAILEY-CASTRO-LAMB-PARMER-SWISHER-
243 AM CDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR LAMB...BAILEY...SWISHER...CASTRO
AND PARMER COUNTIES...

AT 240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND WEST
TEXAS MESONET OBSERVATIONS INDICATED THAT STRONG WINDS CONTINUE
ALONG THE NORTHERN EDGE OF THUNDERSTORMS IN BAILY AND LAMB COUNTIES.
THROUGH 400 AM CDT...WINDS SUSTAINED NEAR 40 MPH WITH GUSTS NEAR OR
ABOVE 50 MPH WILL BE POSSIBLE OVER MUCH OF PARMER AND CASTRO
COUNTIES AS WELL AS WESTERN SWISHER AND NORTHERN BAILEY AND NORTHERN
LAMB COUNTIES.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3474 10156 3438 10181 3431 10199 3430 10208
      3422 10208 3410 10217 3397 10304 3475 10303
TIME...MOT...LOC 0741Z 254DEG 15KT 3444 10250

MRC
Local storm report, Jun 3, 2:45 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
245 AM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     NON-TSTM WND GST 2 NE FRIONA             34.66N 102.70W
06/03/2013  M59 MPH          PARMER             TX   MESONET

&&

EVENT NUMBER LUB1300278

MCONDER
Local storm report, Jun 3, 2:48 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
248 AM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     NON-TSTM WND GST 2 NE DIMMITT            34.57N 102.29W
06/03/2013  M61 MPH          CASTRO             TX   MESONET

            WEST TEXAS MESONET REPROT

&&

EVENT NUMBER LUB1300279

MCONDER

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 11:11 PM CDTSpecial Weather StatementLUBBailey, Parmer49 min
Jun 3, 12:50 AM CDTSpecial Weather StatementLUBParmer25 min
Jun 3, 12:54 AM CDTSpecial Weather StatementLUBYoakum36 min
Jun 3, 1:15 AM CDTSpecial Weather StatementLUBCastro, Parmer30 min
Jun 3, 1:26 AM CDTSpecial Weather StatementLUBYoakum34 min
Jun 3, 1:38 AM CDTSevere Thunderstorm WarningLUBYoakum52 min
Jun 3, 1:45 AM CDTSpecial Weather StatementLUBCastro, Parmer, Swisher60 min
Jun 3, 2:17 AM CDTSpecial Weather StatementLUBTerry28 min
Jun 3, 2:20 AM CDTSevere Thunderstorm WarningLUBTerry, Yoakum40 min
Jun 3, 2:43 AM CDTSpecial Weather StatementLUBBailey, Castro, Parmer, Swisher32 min
Jun 3, 5:43 AM CDTSpecial Weather StatementLUBLubbock47 min

Nearby

High Wind Warnings in Texas, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.